Provera and periods: I’ve been taking... - PCOS UK (Verity)

PCOS UK (Verity)
4,642 members1,378 posts

Provera and periods

I’ve been taking provera for a year and a half now and each time I have taken it, I would get the brought on period and then about a week or two after that has finished I get another bleed that lasts between 3-6 days. Is this normal or is this a natural period? Thank you

7 Replies
oldestnewest

How often are you taking it - not heard anyone mention a period arrived after it.

Reply

I take every 2-3 months. As doctor prescribed

Reply

Good was worried it was every month which isn't needed. I would mention this to your GP as I haven't heard anyone mention this before (which isn't to say it hasn't happened tho)

Reply

I have mentioned it to her but she just nods at me. So I was assuming it’s normal but I wanted to see if others had this situation too and if they had an insight to it. I’ve just always thought that provera kicked in and trying to trick my body into having a natural period after the brought on one. I think I shall ask my fertility doctor next month as TTC and she said to continue with provera before administering clomid.

Thank you for Taking the time to reply to me :)

Reply

If you use Facebook we have a large amount of ladies on there who may be able to help further. PCOS UK (Verity official group) it is called.

Reply

I’d be interested to know the answer to this, I’ve just been prescribed provera for the same reason

Reply

Hi, yes this has happened to me too. This is my second time taking Provera. I had similar concerns.

Reply

You may also like...